# SDR UALA2011091905039

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 365 CORRODED AT BL 0.  MAJOR REPAIR ACCOMPLISHED.   DEFECT TEXT SHOULD READ FLOOR SUPPORT AT BS 365 AT BL 0 CORRODED . REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF LIMITS.  REPLACED FLOOR SUPPORT P/N 141N5191-1 FROM BS 324-430 AT BL 0.
